This manuscript involves a class of first-order controllability results for nonlocal non-autonomous neutral differential systems with non-instantaneous impulses in the space n. Sufficient conditions guaranteeing the controllability of mild solutions are set up. Concept of evolution family and Rothe’s fixed point theorem are employed to achieve the required results. A model is investigated to delineate the adequacy of the results.
If the inline PDF is not rendering correctly, you can download the PDF file here.
 R. Agarwal, S. Hristova and D.O’Regan, Non-Instantaneous Impulses in Differential Equations, Springer, 2017.
 S. Anju and Sanjay K. Srivastava, Lyapunov approach for stability of integro-differential equations with non-instantaneous impulse effect, Malaya Journal of Matematik, 4(1)(2016), 119–125.
 F.S. Acharya, Controllability of second order semilinear impulsive partial neutral functional differential equations with infinite delay, International Journal of Mathematics and Mathematical Sciences, 3(1)(2013), 207–218.
 L. Bai and J.J. Nieto, Variational approach to differential equations with not instantaneous impulses, Applied Mathematics Letters, 73(2017), 44–48.
 L. Byszewski, Theorem about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, Journal of Mathematical Analysis and Applications, 162(1991), 494–505.
 P. Chen, X. Zhang and Y. Li, Existence of mild solutions to partial differential equations with non-instantaneous impulses, Electronic Journal of Differential Equations, 241(2016), 1–11.
 K. Deng, Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions, Journal of Mathematical Analysis and Applications, 179(1993), 630–637.
 E. Hernandez and D. ORegan, On a new class of abstract impulsive differential equations, Proceedings of the American Mathematical Society, 141(2013), 1641–1649.
 P. Kumar, D.N. Pandey, D. Bahuguna, On a new class of abstract impulsive functional differential equations of fractional order, Journal of Nonlinear Sciences and Applications, 7(2014), 102–114.
 H. Leiva, Rothe’s fixed point theorem and controllability of semilinear non-autonomous systems, Systems & Control Letters, 67(2014), 14–18.
 H. Leiva, Controllability of semilinear impulsive non-autonomous systems, International Journal of Control, 88(3)(2015), 585–592.
 M. Malik, R. Dhayal, S. Abbas and A. Kumar, Controllability of non-autonomous nonlinear differential system with non-instantaneous impulses, RASCAM, 113(1)(2019), 103–118.
 M. Pierri, D. ORegan and V. Rolnik, Existence of solutions for semi-linear abstract differential equations with non instantaneous impulses, Applied Mathematics and Computation, 219(2013), 6743–6749.
 R. Poongodi, V. T. Suveetha and S. Dhanalakshmi, Existence of mild solutions to partial neutral differential equations with non-instantaneous impulses, Malaya Journal of Matematik, 7(1)(2019), 27–33.
 S. Selvarasu, P. Kalamani and M. Mallika Arjunan, Approximate controllability of nonlocal impulsive fractional neutral stochastic integrodifferential equations with state-dependent delay in Hilbert spaces, Malaya Journal of Matematik, 4(4)(2016), 571–598.
 J. Wang and X. Li, Periodic BVP for integer/fractional order nonlinear differential equations with non-instantaneous impulses, Journal of Applied Mathematics and Computing, 46(2014), 321–334.
 J. Wang and M. Feckan, A general class of impulsive evolution equations, Topological Methods in Nonlinear Analysis, 46(2015), 915–933.